# SDR IPXA2174243

- Difficulty date: July 3, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 12,941 hours, 8,183 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073400100
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, FLOOR PANEL 232NJ PUNCTURED.  FABRICATED NEW FLOOR PANEL 232NJ EO A300-5320-40552-B.
